# SDR FDK2005F00003

- Difficulty date: November 12, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(REF: FO5011 - CNTRL NR 100129)  THE CREW NOTED SMOKE IN THE CABIN AFTER APU START UP ON THE GROUND DURING PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED THE PLANE AND DETERMINED THAT THE APU WAS NOT RUNNING DURING DE-ICING AND INGESTED THE STRAY FLUID CAUSING THE SMOKE AND ODOR.  (K)
